# SDR SIMA200717104

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 8,640 hours, 7,930 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: M835366022M
- Condition: Failed
- Location: Spoilers
- Part time: 8,640 hours, 7,930 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

SPOILER FAIL MESSAGE, ABORTED TAKEOFF AT 50 KNOTS.  REMOVED AND REPLACED RELAYS K0059, K0112, K4363 AND K4363 IAW EMB AMM 20-13-02 AND OPERATIONAL CHECKED IAW AMM 37-63-01 WITH NO DEFECTS.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
